# SDR SWAA2022013161062

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD TO FRAME ATTACH ANGLE AT RBL 25 BS 767. ; / [01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM; PART WILL BE REPLACED; [02] VERIFIED NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM; PART WILL BE REPLACED.; [03] REMOVED AND REPLACED NEW ATTACH ANGLE ON AFT CARGO BAY FWD DOOR SHIELD RBL 25 BS767. IAW SRM 51-40-02 AND DWG 146A0081; [04] VERIFIED REPLACED NEW ATTACH ANGLE ON AFT CARGO BAY FWD DOOR SHIELD RBL 25 BS767. IAW SRM 51-40-02 AND DWG 146A0081.; [05] VERIFIED ALL STEPS COMPLETE.
